# SDR FDEA202204120928

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 64,789 hours, 16,766 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: ACA7223515
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR UPPER EDGE, ATTACHED  AFT HINGE FITTING #7 (PART NUMBER:ACA   7223-515) LOBES #12 TO #17 FOUND OUT OF TOLERANCE. MAIN DECK CARGO DOOR UPPER EDGE, ATTACHED  AFT HINGE FITTING #7 (PART NUMBER:ACA   7223-515) LOBES #12 TO #17 REWORKED AND FOUND #15 TO #17 LOBES EXCEED LIMIT AS PER   MD-11 SRM 52-30-16-1A. ALLOWABLE DAMAGE 2 FIGURE 101 SHEET 3. OVERSIZE REPAIR    BUSHINGS 06 EACH FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 52-34-04   REPAIR- GENERAL, PARAGRAPH 2.Y AND E.A. # 1-5230-T0367842 PART 1 STEP 2 AND STEP 5,   TITLE: DOORS- CARGO DOOR/ HYD SYS- MAIN DECK CARGO DOOR- WORN SUPPORT HINGE   LOBES (DOOR SIDE). REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
